Fluid queues to solve jump processes

Dzial, T. and Breuer, Lothar and da Silva Soares, A. and Latouche, G. (2005) Fluid queues to solve jump processes. Performance Evaluation , 62 (1-4). pp. 132-146. ISSN 0166-5316. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.peva.2005.07.013

Abstract

We consider systems which exhibit a mixture of smooth behavior and occasional jumps, controlled by continuous-time Markovian processes on a finite state space, and we call these fluid queues with jumps, thereby emphasizing the fact that they constitute a generalization of fluid queues. We characterize their stationary distribution in an algorithmically tractable way by constructing an auxiliary fluid queue without jumps. We give a few examples to illustrate the procedure and we analyze in detail a buffer model where bursts of high priority traffic interrupt the transmission of low priority files. (c) 2005 Elsevier B.V. All rights reserved.

Item Type: Article
Uncontrolled keywords: fluid queues; jump processes; matrix-analytic methods; algorithmic methods; priority buffer system
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Lothar Breuer
Date Deposited: 02 Apr 2009 20:35
Last Modified: 01 Aug 2012 08:13
Resource URI: http://kar.kent.ac.uk/id/eprint/12993 (The current URI for this page, for reference purposes)
  • Depositors only (login required):